# SDR CALA2025040403516

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 5,784 hours, 1,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR IN LAVATORY DIRTY T MID CABIN LAV FLOOR MUSTY SMELL IN LAV FROM WET FLOOR LAV T CLEANED AND SANITIZED BY CLEANING CREW.
